# SDR SWAA2022032457225

- Difficulty date: November 22, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N481WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29853
- Aircraft time: 53,866 hours, 31,788 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Frame
- Condition: Cracked
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TO BODY PANEL 191AR AFT VERTICAL SUPPORT FRAME CRACKED. / REMOVED AND REPLACED AFT VERTICAL SUPPORT PER SRM 51-10-02 AND SRM 51-40-02
